Loading...

farquhar's Recent CancerCompass Activity

  • farquhar has replied to a post on the message board

    I see that this post was from 2010, but if you are still on this site, I have equlibrium problems due , I think, to oxaliplatin treatment, IV 2 hour?? infusion with magnesium/calcium IV before and after oxaliplatin and dexamethasone 10 mg IV infusion( I have no adrenal glands).  I am also on a 2 day pump of 5FU.  9 days after the first treatment, I was unable to walk without losing my balance. I now walk wi...

    November 27, 2012 view post
    • farquhar has replied to a post on the message board

      My brother was on cisplatin for non-small cell llung cancer.  They didn't tell him it may damage his hearing.  He is now completely deaf in his right ear. I don't know if there are any remedial mitigators ( medicines) that might lessen or eliminate this, nor do I know if everyone taking cisplatin ends up with hearing loss or deafness, but I would question his doctor about this.  I just noticed tha...

      November 27, 2012 view post
      • farquhar has replied to a post on the message board

        Do noteat the corn!!  Ask your dietician or someone who is helping you with dietary needs.  I was in the hospital because of critically low sodium levels and no adrenal glands, so I was in for a few days to keep me from circulatory collapse and death.  Down the hall from me was a gentleman who was also dying to eat corn and did; he ended up with a severe blockage which ended him in the hospit...

        November 27, 2012 view post
        Loading...
        Load more activity
        Loading more activity

        About farquhar

        farquhar has not shared any information about themselves. Send them a message to tell them you'd like to find out more about them or add them as a friend.

        We care about your feedback. Let us know how we can improve your CancerCompass experience.